MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP - MEXICALI; CHEST TUBE TRAY

MEDLINE INDUSTRIES, LP - MEXICALI; CHEST TUBE TRAY
Catalog Number DYNDA2892B
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/15/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the facility, on (b)(6) 2025, "the locking mechanism on the chest tube fell off and opened at the slightest touch, causing an air leak.The air leak was repaired with vaseline gauze and tegaderm, but we were unable to place the alteplase and dornase as ordered." no reported serious injury.The product has been requested for evaluation.No additional information at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
According to the facility, on (b)(6) 2025, "the locking mechanism on the chest tube fell off and opened at the slightest touch, causing an air leak.The air leak was repaired with vaseline gauze and tegaderm, but we were unable to place the alteplase and dornase as ordered.".

Common Device Name
CHEST TUBE TRAY
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP - MEXICALI
calle circuito del desierto #7
parque industrial del desierto
mexicali baja california, 21383
MX  21383
Manufacturer Contact
alyssa reasner
3 lakes dr
northfield, IL 60093
MDR Report Key22817545
Report Number3015173212-2025-00002
Device Sequence Number18318727
Product Code FTN
UDI-Device Identifier10195327348441
UDI-Public10195327348441
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYNDA2892B
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/25/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexMale